# SDR ABXA2024081300153

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 99,277 hours, 35,932 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Indicator
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ABOVE 10K FT, THE BARBER POLE REMAINED APPROX 267 KNOTS EVEN THROUGH 20K FT CLIMBING. NO ANNUCIATIONS, NO STATUS MESSAGES AND NO OTHER ABNORMAL INDICATIONS. A/C RETURNED TO FIELD AND RETURNED TO GATE MTX GROUNDED AC . AC IS CURRENTLY AOG AND  BEING WORKED IN SJO  WAITING FOR PARTS AND TOOLING .   WILL AMEND WHEN BACK IN SERVICE.
